# SDR AALA20190809020

- Difficulty date: July 20, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 16,309 hours, 7,840 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELEVATOR HINGE AT STATION 2973 AND RIB 8 WORN. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
